# SDR SWIA202163216

- Difficulty date: October 10, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N606SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10250
- Aircraft time: 36,484 hours, 27,172 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* LH EMER DOOR LOWER SILL PROTECTOR PLATE CORRODED IN MULTIPLE SPOTS (MARKED).   (C CHECK RO 12-19-21)   REMOVED AND REPLACED LH EMER DOOR LOWER SILL PROTECTOR PLATE WITH NEW ONE REF. CRJ-700 SRM 51-41-02-001-001-A01
